Morón, Manuel A. and Luzón, Ana (2011) Self-inverse Sheffer sequences and Riordan involutions. Discrete applied mathematics, 159 (12). pp. 1290-1292. ISSN 0166-218X
Restricted to Repository staff only until 31 December 2020.
In this short note, we focus on self-inverse Sheffer sequences and involutions in the Riordan group. We translate the results of Brown and Kuczma on self-inverse sequences of Sheffer polynomials to describe all involutions in the Riordan group.
|Uncontrolled Keywords:||Arrays; Riordan group; involution; self-inverse Sheffer sequence|
|Subjects:||Sciences > Mathematics > Group Theory|
|Deposited On:||20 Apr 2012 12:54|
|Last Modified:||05 Nov 2013 16:42|
Repository Staff Only: item control page